# SDR ASAA0957158

- Difficulty date: December 17, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 8,315 hours, 2,383 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16G012
- Condition: Faulty
- Location: Hf Comm
- Part time: 8,298 hours, 2,376 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF NR 1 CB POPPED.  REPLACED NR 1 HF TRANSCEIVER PER MM 23 11 21 000 801 & 23 11 21 0400 801.  OPS CHECK OK PER MM 23 11 00 710 801.  NO FAULTS, AIRCRAFT OK FOR SERVICE.  ACCOMPLISHED PER HF MM REFERENCE.
